Advanced Search

Show simple item record

dc.contributor.authorLiu, Tao
dc.contributor.authorDimirovski, Georgi M.
dc.contributor.authorZhao, Jun
dc.date.accessioned2015-03-20T11:54:51Z
dc.date.available2015-03-20T11:54:51Z
dc.date.issued2008-01-15
dc.identifier.citationLIU, T., DIMIROVSKI, G. M., ZHAO, J. (2008). Exponential synchronization of complex delayed dynamical networks with general topology. Physica A: Statistical Mechanics and its Applications, 387 (2-3), pp. 643-652. DOI:10.1016/j.physa.2007.09.019.en_US
dc.identifier.issn0378-4371
dc.identifier.other000251896800032 (WOS)
dc.identifier.urihttps://dx.doi.org/10.1016/j.physa.2007.09.019
dc.identifier.urihttps://hdl.handle.net/11376/1157
dc.description.abstractThe global exponential synchronization of complex delayed dynamical networks possessing general topology is investigated in this contribution. The network model considered can represent both the directed and undirected weighted networks. Novel delay-dependent linear controllers are designed via Lyapunov stability theory and appropriate property of the coupling matrix. It is shown that the controlled networks are globally exponentially synchronized with a given convergence rate. An example of typical dynamical network with coupling delays of this class, having the unified chaotic system at each node, have been used to demonstrate and verify the novel design proposed. ne network possesses weighted and directed coupling topology, and the computer simulation showed the effectiveness of the proposed control design.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.identifier.doi10.1016/j.physa.2007.09.019en_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectExponential Synchronizationen_US
dc.subjectComplex Dynamical Networken_US
dc.subjectDirected and Weighted Networken_US
dc.subjectCoupling Delaysen_US
dc.subjectLyapunov Functionalen_US
dc.subjectDecentralized Controlen_US
dc.subjectCoupling Delaysen_US
dc.subjectAdaptive Synchronizationen_US
dc.subjectLorenz Systemen_US
dc.subjectStabilityen_US
dc.subjectCriteriaen_US
dc.subjectChaosen_US
dc.titleExponential synchronization of complex delayed dynamical networks with general topologyen_US
dc.typearticleen_US
dc.relation.journalPhysica A: Statistical Mechanics and its Applicationsen_US
dc.departmentDoğuş Üniversitesi, Mühendislik Fakültesi, Bilgisayar Mühendisliği Bölümüen_US
dc.authoridTR142348en_US
dc.identifier.volume387en_US
dc.identifier.issue2-3en_US
dc.identifier.startpage643en_US
dc.identifier.endpage652en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.institutionauthorDimirovski, Georgi M.


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record